# SDR AALA201906031006

- Difficulty date: May 16, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81275
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R/H TRANSITION ANGLE FLOOR SUPPORT, STA 847 & 850 HAS CORROSION. INSTALLED NEW TRANSITION ANGLE FROM STA 847 TO 867 IAW AARD 51-00-05-1 AND BOEING DRAWING 146A0081.
